# SDR 98ZZZM617

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 'A' SERVICE, FOUND RIGHT OVEWING EMERENCY LIGHT INOPERATIVE.  TROUBLESHOT SYTEM.  FOUND RIGHT OVERWING BATTERY PACK LOW CHARGE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD IAW MM 33-50-1.  (M)
